# SDR JJBA202108131031

- Difficulty date: August 11, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 34,465 hours, 22,211 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR AFT FRAME LOWER STRUCTURE HAS SURFACE CORROSION AROUND FASTENERS HOLES. REMOVED AND REPLACED LOWER PROFILE L ON BAGGAGE DOOR
